Friday, 24 September 2010

Ocupress


Generic Name: carteolol (Ophthalmic route)

kar-TEE-oh-lol

Commonly used brand name(s)

In the U.S.


  • Ocupress

Available Dosage Forms:


  • Solution

Therapeutic Class: Antiglaucoma


Pharmacologic Class: Beta-Adrenergic Blocker, Nonselective


Uses For Ocupress


Carteolol is used alone or together with other medicines to treat increased pressure in the eye that is caused by open-angle glaucoma or a condition called intraocular (in the eye) hypertension. This medicine is a beta-blocker .


This medicine is available only with your doctor's prescription .


Before Using Ocupress


In deciding to use a medicine, the risks of taking the medicine must be weighed against the good it will do. This is a decision you and your doctor will make. For this medicine, the following should be considered:


Allergies


Tell your doctor if you have ever had any unusual or allergic reaction to this medicine or any other medicines. Also tell your health care professional if you have any other types of allergies, such as to foods, dyes, preservatives, or animals. For non-prescription products, read the label or package ingredients carefully.


Pediatric


Appropriate studies have not been performed on the relationship of age to the effects of carteolol in the pediatric population. Safety and efficacy have not been established .


Geriatric


No information is available on the relationship of age to the effects of carteolol in geriatric patients. However, elderly patients are more likely to have age-related heart problems, which may require caution in patients receiving carteolol .


Pregnancy








Pregnancy CategoryExplanation
All TrimestersCAnimal studies have shown an adverse effect and there are no adequate studies in pregnant women OR no animal studies have been conducted and there are no adequate studies in pregnant women.

Breast Feeding


There are no adequate studies in women for determining infant risk when using this medication during breastfeeding. Weigh the potential benefits against the potential risks before taking this medication while breastfeeding.


Interactions with Medicines


Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. When you are taking this medicine, it is especially important that your healthcare professional know if you are taking any of the medicines listed below. The following interactions have been selected on the basis of their potential significance and are not necessarily all-inclusive.


Using this medicine with any of the following medicines is usually not recommended, but may be required in some cases. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines.


  • Albuterol

  • Amiodarone

  • Arformoterol

  • Bambuterol

  • Bitolterol

  • Broxaterol

  • Clenbuterol

  • Clonidine

  • Colterol

  • Diltiazem

  • Dronedarone

  • Epinephrine

  • Fenoldopam

  • Fenoterol

  • Formoterol

  • Hexoprenaline

  • Indacaterol

  • Isoetharine

  • Levalbuterol

  • Metaproterenol

  • Pirbuterol

  • Procaterol

  • Reproterol

  • Rimiterol

  • Ritodrine

  • Salmeterol

  • Terbutaline

  • Tretoquinol

  • Tulobuterol

  • Verapamil

Using this medicine with any of the following medicines may cause an increased risk of certain side effects, but using both drugs may be the best treatment for you. If both medicines are prescribed together, your doctor may change the dose or how often you use one or both of the medicines.


  • Acarbose

  • Aceclofenac

  • Acemetacin

  • Acetohexamide

  • Alclofenac

  • Alfuzosin

  • Amlodipine

  • Apazone

  • Arbutamine

  • Benfluorex

  • Benoxaprofen

  • Bromfenac

  • Bufexamac

  • Bunazosin

  • Carprofen

  • Chlorpropamide

  • Clometacin

  • Clonixin

  • Dexketoprofen

  • Diclofenac

  • Diflunisal

  • Digoxin

  • Dipyrone

  • Doxazosin

  • Droxicam

  • Etodolac

  • Etofenamate

  • Felbinac

  • Felodipine

  • Fenbufen

  • Fenoprofen

  • Fentiazac

  • Floctafenine

  • Flufenamic Acid

  • Flurbiprofen

  • Gliclazide

  • Glimepiride

  • Glipizide

  • Gliquidone

  • Glyburide

  • Guar Gum

  • Ibuprofen

  • Indomethacin

  • Indoprofen

  • Insulin

  • Insulin Aspart, Recombinant

  • Insulin Glulisine

  • Insulin Lispro, Recombinant

  • Isoxicam

  • Ketoprofen

  • Ketorolac

  • Lacidipine

  • Lercanidipine

  • Lornoxicam

  • Manidipine

  • Meclofenamate

  • Mefenamic Acid

  • Meloxicam

  • Metformin

  • Mibefradil

  • Miglitol

  • Moxisylyte

  • Nabumetone

  • Naproxen

  • Nicardipine

  • Nifedipine

  • Niflumic Acid

  • Nilvadipine

  • Nimesulide

  • Nimodipine

  • Nisoldipine

  • Nitrendipine

  • Oxaprozin

  • Oxyphenbutazone

  • Phenoxybenzamine

  • Phentolamine

  • Phenylbutazone

  • Pirazolac

  • Piroxicam

  • Pirprofen

  • Pranidipine

  • Prazosin

  • Propyphenazone

  • Proquazone

  • Repaglinide

  • Rifapentine

  • St John's Wort

  • Sulindac

  • Suprofen

  • Tamsulosin

  • Tenidap

  • Tenoxicam

  • Terazosin

  • Tiaprofenic Acid

  • Tolazamide

  • Tolbutamide

  • Tolmetin

  • Trimazosin

  • Troglitazone

  • Urapidil

  • Zomepirac

Interactions with Food/Tobacco/Alcohol


Certain medicines should not be used at or around the time of eating food or eating certain types of food since interactions may occur. Using alcohol or tobacco with certain medicines may also cause interactions to occur. Discuss with your healthcare professional the use of your medicine with food, alcohol, or tobacco.


Other Medical Problems


The presence of other medical problems may affect the use of this medicine. Make sure you tell your doctor if you have any other medical problems, especially:


  • Asthma or

  • Bradycardia (slow heartbeat) or

  • Chronic obstructive pulmonary disease (COPD), severe or

  • Heart block or

  • Heart failure—Should not use in patients with these conditions .

  • Diabetes or

  • Hyperthyroidism (overactive thyroid) or

  • Hypoglycemia (low blood sugar)—May cover up some of the signs and symptoms of these diseases, such as a fast heartbeat .

  • Lung disease—Use with caution. May cause difficulty with breathing in patients with this condition .

  • Myasthenia gravis—May worsen symptoms of this condition, such as muscle weakness .

Proper Use of Ocupress


Shake the medicine well just before each use .


To use the eye drops (solution):


  • First, wash your hands. Tilt the head back and, pressing your finger gently on the skin just beneath the lower eyelid, pull the lower eyelid away from the eye to make a space. Drop the medicine into this space. Let go of the eyelid and gently close the eyes. Do not blink. Keep the eyes closed and apply pressure to the inner corner of the eye with your finger for 1 or 2 minutes to allow the medicine to be absorbed by the eye.

  • Immediately after using the medicine, wash your hands to remove any medicine that may be on them.

  • To keep the medicine as germ-free as possible, do not touch the applicator tip to any surface (including the eye). Also, keep the container tightly closed. Serious damage to the eye and possible loss of vision may result from using contaminated eye medicines .

If your doctor ordered two different eye medicines to be used together, wait several minutes before using the second medicine. This will help prevent the second medicine from “washing out” the first one .


Dosing


The dose of this medicine will be different for different patients. Follow your doctor's orders or the directions on the label. The following information includes only the average doses of this medicine. If your dose is different, do not change it unless your doctor tells you to do so.


The amount of medicine that you take depends on the strength of the medicine. Also, the number of doses you take each day, the time allowed between doses, and the length of time you take the medicine depend on the medical problem for which you are using the medicine.


  • For ophthalmic solution dosage form (eye drops):
    • For glaucoma or hypertension of the eye:
      • Adults—One drop in the affected eye(s) two times a day.

      • Children—Use and dose must be determined by your doctor .



Missed Dose


If you miss a dose of this medicine, apply it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule.


Storage


Store the medicine in a closed container at room temperature, away from heat, moisture, and direct light. Keep from freezing.


Keep out of the reach of children.


Do not keep outdated medicine or medicine no longer needed.


Ask your healthcare professional how you should dispose of any medicine you do not use.


Precautions While Using Ocupress


It is very important that your doctor check your progress at regular visits to make sure this medicine is working properly and to check for unwanted effects .


If itching, redness, swelling, or other signs of eye or eyelid irritation occur, stop using this medicine and check with your doctor. These signs may mean that you are allergic to this medicine .


Carteolol may cause heart failure in some patients. Check with your doctor right away if you are having chest pain or discomfort; dilated neck veins; extreme fatigue; irregular breathing; an irregular heartbeat; shortness of breath; swelling of the face, fingers, feet, or lower legs; weight gain; or wheezing .


This medicine may cause changes in your blood sugar levels. Also, this medicine may cover up signs of low blood sugar, such as a rapid pulse rate. Check with your doctor if you have these problems or if you notice a change in the results of your blood or urine sugar tests .


Make sure any doctor or dentist who treats you knows that you are using this medicine. You may need to stop using this medicine several days before having surgery .


Ocupress Side Effects


Along with its needed effects, a medicine may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.


Check with your doctor immediately if any of the following side effects occur:


Less common
  • Blurred vision

  • chest pain or discomfort

  • confusion

  • dizziness, faintness, or lightheadedness when getting up from a lying or sitting position suddenly

  • shortness of breath

  • slow or irregular heartbeat

  • sweating

  • unusual tiredness or weakness

Incidence not determined
  • Blue lips, fingernails, or skin

  • blurred, cloudy, or yellow vision

  • change in color vision

  • confusion

  • cough

  • decreased urine output

  • decreased vision after sunset and before sunrise

  • difficult or labored breathing

  • difficulty seeing at night

  • dilated neck veins

  • discoloration of white part of eye

  • disturbed color perception

  • drainage from the eye

  • drooping upper eyelids

  • double vision

  • extreme fatigue

  • eye redness, irritation, pain, burning, or tearing

  • fast heartbeat

  • fever

  • halos around lights

  • hives

  • hoarseness

  • inability to speak

  • increase in blood flow to the whites of the eyes

  • increased sensitivity of eyes to sunlight

  • irregular, fast or slow, or shallow breathing

  • irritation

  • itching

  • joint pain, stiffness, or swelling

  • loss of vision

  • night blindness

  • noisy breathing

  • overbright appearance of lights

  • pain or tenderness around eyes and cheekbones

  • pounding or rapid pulse

  • rash

  • redness of skin

  • redness, swelling, and/or itching of eye and eyelid

  • seeing double

  • seizures

  • severe numbness, especially on one side of the face or body

  • severe or sudden headache

  • slurred speech

  • stuffy or runny nose

  • swelling of eyelids, face, fingers, lips, hands, feet, or lower legs

  • temporary blindness

  • tightness in chest

  • tiredness

  • troubled breathing

  • tunnel vision

  • unusual feeling in the eyes

  • weakness in arm and/or leg on one side of the body, sudden and severe

  • weight gain

  • wheezing

Some side effects may occur that usually do not need medical attention. These side effects may go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects. Check with your health care professional if any of the following side effects continue or are bothersome or if you have any questions about them:


Incidence not determined
  • Change in taste or bad, unusual, or unpleasant (after) taste

  • discouragement

  • feeling sad or empty

  • headache

  • irritability

  • lack of appetite

  • lack or loss of strength

  • loss of interest or pleasure

  • nausea

  • sleeplessness

  • trouble concentrating

  • trouble sleeping

  • unable to sleep

Other side effects not listed may also occur in some patients. If you notice any other effects, check with your healthcare professional.


Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-FDA-1088.

See also: Ocupress side effects (in more detail)



The information contained in the Thomson Reuters Micromedex products as delivered by Drugs.com is intended as an educational aid only. It is not intended as medical advice for individual conditions or treatment. It is not a substitute for a medical exam, nor does it replace the need for services provided by medical professionals. Talk to your doctor, nurse or pharmacist before taking any prescription or over the counter drugs (including any herbal medicines or supplements) or following any treatment or regimen. Only your doctor, nurse, or pharmacist can provide you with advice on what is safe and effective for you.


The use of the Thomson Reuters Healthcare products is at your sole risk. These products are provided "AS IS" and "as available" for use, without warranties of any kind, either express or implied. Thomson Reuters Healthcare and Drugs.com make no representation or warranty as to the accuracy, reliability, timeliness, usefulness or completeness of any of the information contained in the products. Additionally, THOMSON REUTERS HEALTHCARE MAKES NO REPRESENTATION OR WARRANTIES AS TO THE OPINIONS OR OTHER SERVICE OR DATA YOU MAY ACCESS, DOWNLOAD OR USE AS A RESULT OF USE OF THE THOMSON REUTERS HEALTHCARE PRODUCTS. ALL IMPLIED WARRANTIES OF MERCHANTABILITY AND FITNESS FOR A PARTICULAR PURPOSE OR USE ARE HEREBY EXCLUDED. Thomson Reuters Healthcare does not assume any responsibility or risk for your use of the Thomson Reuters Healthcare products.


More Ocupress resources


  • Ocupress Side Effects (in more detail)
  • Ocupress Use in Pregnancy & Breastfeeding
  • Ocupress Drug Interactions
  • Ocupress Support Group
  • 0 Reviews for Ocupress - Add your own review/rating


  • Ocupress Prescribing Information (FDA)

  • Ocupress Concise Consumer Information (Cerner Multum)



Compare Ocupress with other medications


  • Glaucoma, Open Angle
  • Intraocular Hypertension

Tuesday, 21 September 2010

Minocain




Minocain may be available in the countries listed below.


In some countries, this medicine may only be approved for veterinary use.

Ingredient matches for Minocain



Procaine

Procaine hydrochloride (a derivative of Procaine) is reported as an ingredient of Minocain in the following countries:


  • Germany

International Drug Name Search

Monday, 20 September 2010

Biocronil




Biocronil may be available in the countries listed below.


Ingredient matches for Biocronil



Enalapril

Enalapril maleate (a derivative of Enalapril) is reported as an ingredient of Biocronil in the following countries:


  • Colombia

International Drug Name Search

Friday, 17 September 2010

Oxazepam Accordhealthcare




Oxazepam Accordhealthcare may be available in the countries listed below.


Ingredient matches for Oxazepam Accordhealthcare



Oxazepam

Oxazepam is reported as an ingredient of Oxazepam Accordhealthcare in the following countries:


  • Netherlands

International Drug Name Search

Wednesday, 15 September 2010

Neo Balgin




Neo Balgin may be available in the countries listed below.


Ingredient matches for Neo Balgin



Barium Sulfate

Barium Sulfate is reported as an ingredient of Neo Balgin in the following countries:


  • Japan

International Drug Name Search

Sunday, 12 September 2010

Melotop




Melotop may be available in the countries listed below.


Ingredient matches for Melotop



Meloxicam

Meloxicam is reported as an ingredient of Melotop in the following countries:


  • Greece

International Drug Name Search

Friday, 10 September 2010

Pheniramine




Scheme

Rec.INN

ATC (Anatomical Therapeutic Chemical Classification)

R06AB05

CAS registry number (Chemical Abstracts Service)

0000086-21-5

Chemical Formula

C16-H20-N2

Molecular Weight

240

Therapeutic Categories

Antiallergic agent

Histamine, H₁-receptor antagonist

Chemical Name

2-Pyridinepropanamine, N,N-dimethyl-þ-phenyl-

Foreign Names

  • Pheniraminum (Latin)
  • Pheniramin (German)
  • Phéniramine (French)
  • Feniramina (Spanish)

Generic Names

  • Femiramina (OS: DCIT)
  • Phéniramine (OS: DCF)
  • Histapyridamine (IS)
  • Prophenpyridamine (IS)
  • Tripoton (IS)
  • Pheniramine Maleate (OS: USAN, BANM)
  • Prophenpyridamine maleate (IS)
  • Phéniramine (maléate de) (PH: Ph. Eur. 6)
  • Pheniramine Maleate (PH: BP 2010, USP 32, Ph. Eur. 6)
  • Pheniraminhydrogenmaleat (PH: Ph. Eur. 6)
  • Pheniramini maleas (PH: Ph. Eur. 6)

Brand Names

  • Avil
    Hoechst, Ethiopia


  • Alervil
    Incepta, Bangladesh


  • Avil
    Aventis, India; Aventis, Sri Lanka; Aventis, Luxembourg; Jugoremedija, Serbia; Sandoz, Turkey; Sanofi-Aventis, Australia; Sanofi-Aventis, Bangladesh; Sanofi-Aventis, Indonesia


  • Dristan Nasal Mist (Pheniramine and Phenylephrine)
    Wyeth Consumer Healthcare, Canada


  • Flamergi (Pheniramine and Naphazoline)
    Sanbe, Indonesia


  • Histol
    Julphar, Oman


  • Isotic Azora (Pheniramine and Naphazoline)
    Fahrenheit, Indonesia


  • Naphcon A (Pheniramine and Naphazoline)
    Alcon, Canada; Alcon, New Zealand


  • Naphcon (Pheniramine and Naphazoline)
    Alcon, Oman; Alcon, United States


  • Opcon-A (Pheniramine and Naphazoline)
    Bausch & Lomb, United States


  • Pevil
    ACI, Bangladesh


  • Visine Allergy with Antihistamine (Pheniramine and Naphazoline)
    Johnson & Johnson, New Zealand


  • Visine Advance Allergy (Pheniramine and Naphazoline)
    Johnson & Johnson, Canada


  • Visine-A (Pheniramine and Naphazoline)
    Johnson & Johnson, United States

International Drug Name Search

Glossary

BANMBritish Approved Name (Modified)
DCFDénomination Commune Française
DCITDenominazione Comune Italiana
ISInofficial Synonym
OSOfficial Synonym
PHPharmacopoeia Name
Rec.INNRecommended International Nonproprietary Name (World Health Organization)
USANUnited States Adopted Name

Click for further information on drug naming conventions and International Nonproprietary Names.

Wednesday, 8 September 2010

Micolis




Micolis may be available in the countries listed below.


Ingredient matches for Micolis



Econazole

Econazole nitrate (a derivative of Econazole) is reported as an ingredient of Micolis in the following countries:


  • Argentina

  • Chile

  • Peru

Fluconazole

Fluconazole is reported as an ingredient of Micolis in the following countries:


  • Argentina

International Drug Name Search

Diphedryl


Generic Name: diphenhydramine (DYE fen HYE dra meen)

Brand Names: Aler-Tab, Allergy, Allermax, Altaryl, Benadryl Allergy, Benadryl DF, Benadryl Dye Free Allergy, Benadryl Ultratab, Children's Allergy, Diphen Cough, Diphenhist, Dytuss, PediaCare Children's Allergy, Q-Dryl, Q-Dryl A/F, Siladryl, Siladryl Allergy, Silphen Cough, Simply Sleep, Sleep-ettes, Sleep-ettes D, Sominex Maximum Strength Caplet, Theraflu Thin Strips Multi Symptom, Triaminic Thin Strips Cough & Runny Nose, Unisom Sleepgels Maximum Strength, Valu-Dryl


What is Diphedryl (diphenhydramine)?

Diphenhydramine is an antihistamine. Diphenhydramine blocks the effects of the naturally occurring chemical histamine in the body.


Diphenhydramine is used to treat sneezing; runny nose; itching, watery eyes; hives; rashes; itching; and other symptoms of allergies and the common cold.


Diphenhydramine is also used to suppress coughs, to treat motion sickness, to induce sleep, and to treat mild forms of Parkinson's disease.


Diphenhydramine may also be used for purposes other than those listed in this medication guide.


What is the most important information I should know about Diphedryl (diphenhydramine)?


Use caution when driving, operating machinery, or performing other hazardous activities. Diphenhydramine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while taking diphenhydramine.

What should I discuss with my healthcare provider before taking Diphedryl (diphenhydramine)?


Do not take diphenhydramine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very dangerous drug interaction could occur, leading to serious side effects.

Before taking this medication, tell your doctor if you have



  • glaucoma or increased pressure in the eye;




  • a stomach ulcer;




  • an enlarged prostate, bladder problems or difficulty urinating;




  • an overactive thyroid (hyperthyroidism);




  • hypertension or any type of heart problems; or




  • asthma.



You may not be able to take diphenhydramine, or you may require a lower dose or special monitoring during treatment if you have any of the conditions listed above.


Diphenhydramine is in the FDA pregnancy category B. This means that it is not expected to be harmful to an unborn baby. Do not take diphenhydramine without first talking to your doctor if you are pregnant. Infants are especially sensitive to the effects of antihistamines, and side effects could occur in a breast-feeding baby. Do not take diphenhydramine without first talking to your doctor if you are nursing a baby. If you are over 60 years of age, you may be more likely to experience side effects from diphenhydramine. You may require a lower dose of this medication.

How should I take Diphedryl (diphenhydramine)?


Take diphenhydramine exactly as directed on the package or as directed by your doctor. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.


Take each dose with a full glass of water.

Diphenhydramine can be taken with or without food.


For motion sickness, a dose is usually taken 30 minutes before motion, then with meals and at bedtime for the duration of exposure.


As a sleep aid, diphenhydramine should be taken approximately 30 minutes before bedtime.


To ensure that you get a correct dose, measure the liquid forms of diphenhydramine with a special dose-measuring spoon or cup, not with a regular tablespoon. If you do not have a dose-measuring device, ask your pharmacist where you can get one.


Never take more of this medication than is prescribed for you. The maximum amount of diphenhydramine that you should take in any 24-hour period is 300 mg.


Store diphenhydramine at room temperature away from moisture and heat.

What happens if I miss a dose?


Take the missed dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and take only the next regularly scheduled dose. Do not take a double dose of this medication unless otherwise directed by your doctor.


What happens if I overdose?


Seek emergency medical attention if an overdose is suspected.

Symptoms of a diphenhydramine overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.


What should I avoid while taking Diphedryl (diphenhydramine)?


Use caution when driving, operating machinery, or performing other hazardous activities. Diphenhydramine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while taking diphenhydramine.

Diphedryl (diphenhydramine) side effects


Stop taking diphenhydramine and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives).

Other, less serious side effects may be more likely to occur. Continue to take diphenhydramine and talk to your doctor if you experience



  • sleepiness, fatigue, or dizziness;




  • headache;




  • dry mouth; or




  • difficulty urinating or an enlarged prostate.



This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.


What other drugs will affect Diphedryl (diphenhydramine)?


Do not take diphenhydramine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very dangerous drug interaction could occur, leading to serious side effects.

Talk to your pharmacist before taking other over-the-counter cough, cold, allergy, or insomnia medications. These products may contain medicines similar to diphenhydramine, which could lead to an antihistamine overdose.


Before taking this medication, tell your doctor if you are taking any of the following medicines:



  • anxiety or sleep medicines such as alprazolam (Xanax), diazepam (Valium), chlordiazepoxide (Librium), temazepam (Restoril), or triazolam (Halcion);




  • medications for depression such as amitriptyline (Elavil), doxepin (Sinequan), nortriptyline (Pamelor), fluoxetine (Prozac), sertraline (Zoloft), or paroxetine (Paxil); or




  • any other medications that make you feel drowsy, sleepy, or relaxed.



Drugs other than those listed here may also interact with diphenhydramine. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines, including vitamins, minerals, and herbal products.



More Diphedryl resources


  • Diphedryl Side Effects (in more detail)
  • Diphedryl Use in Pregnancy & Breastfeeding
  • Diphedryl Drug Interactions
  • Diphedryl Support Group
  • 0 Reviews for Diphedryl - Add your own review/rating


  • Banophen MedFacts Consumer Leaflet (Wolters Kluwer)

  • Ben-Tann Suspension MedFacts Consumer Leaflet (Wolters Kluwer)

  • Benadryl Consumer Overview

  • Benadryl Cream MedFacts Consumer Leaflet (Wolters Kluwer)

  • Benadryl Allergy Chewable Tablets MedFacts Consumer Leaflet (Wolters Kluwer)

  • Children's Allergy Prescribing Information (FDA)

  • Diphen Advanced Consumer (Micromedex) - Includes Dosage Information

  • Diphenhydramine MedFacts Consumer Leaflet (Wolters Kluwer)

  • Diphenhydramine Prescribing Information (FDA)

  • Diphenhydramine Hydrochloride Monograph (AHFS DI)

  • Diphenoxylate Hydrochloride Monograph (AHFS DI)

  • Dytuss Elixir MedFacts Consumer Leaflet (Wolters Kluwer)

  • Simply Sleep MedFacts Consumer Leaflet (Wolters Kluwer)

  • Sominex MedFacts Consumer Leaflet (Wolters Kluwer)



Compare Diphedryl with other medications


  • Allergic Reactions
  • Cold Symptoms
  • Cough
  • Extrapyramidal Reaction
  • Hay Fever
  • Insomnia
  • Motion Sickness
  • Nausea/Vomiting
  • Pruritus
  • Urticaria


Where can I get more information?


  • Your pharmacist can provide more information about diphenhydramine.

See also: Diphedryl side effects (in more detail)


Monday, 6 September 2010

Medacin




Medacin may be available in the countries listed below.


Ingredient matches for Medacin



Clindamycin

Clindamycin dihydrogen phosphate (a derivative of Clindamycin) is reported as an ingredient of Medacin in the following countries:


  • Oman

International Drug Name Search

Prosade




Prosade may be available in the countries listed below.


Ingredient matches for Prosade



Probucol

Probucol is reported as an ingredient of Prosade in the following countries:


  • Japan

International Drug Name Search

Wednesday, 1 September 2010

Cantharides Tincture




Cantharides Tincture may be available in the countries listed below.


Ingredient matches for Cantharides Tincture



Cantharidin

Cantharidin is reported as an ingredient of Cantharides Tincture in the following countries:


  • Japan

International Drug Name Search